Dismiss Notice
Welcome! Please read this announcement regarding the new Forums: Click Here"

Diane35 and Yasmin

Discussion in 'Medications that can cause Hair Loss' started by mrs_anna, Dec 14, 2005.

  1. mrs_anna

    mrs_anna Guest

    Hallo everyone!

    Just came to think of something I want to talk to my doctor about and then figured, I besser discuss it with you first (doctors don't know anything anyway).

    I was on Diane35 for three years because of skin problems and it helped me very much. Suddenly, however, I began having problems.
    I got my period in the middle of a packing and my breasts got big and tender. It was so bad that my doctor thought I might be pregnant (which I wasn't - phew!).
    So I switched to Yasmin and has been taking it for some time now. My breasts feel better now, but I still bleed when I should not and I have to wear a pad half the month because of (ach! do not know the word in English: This whitish fluid??).

    As far as I remember my hair loss also got really bad when these problems began.

    Do you have a piece of advice for me?

    Should I stop taking the pill (panicking because of the risk of additional hairloss) or should I take another one? (My situation has not improved with Yasmin).

    I really hope you can help me.

    Love, etc...
    Anna
     
  2. ScaredSally

    ScaredSally Guest

    Anna

    Hi

    I was told that Diane35 and Yasmin are the best pills to halt androgen related hairloss or atleast slow it ... I was put on both and on Diane35 I too had incredibly sore breasts I had to sleep in a bra for two weeks of a month and they doubled in size which I hated...... I came off it for high blood pressure was put on Yasmin my moods were totally erratic and I was like a monster ... I had to come off all .... my hair loss though never actually improved on the pill and it didnt halt the process
     

Share This Page